# SDR FDEA201702020321

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP OTBD FWD HINGE (WING SIDE) ACTUATOR INBD HOLE BORE CORRODED.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW CMM 57-44-09.  AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-T0331076, PART 1, STEP 1B.
